MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515106
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It is reported, foreign object found.Event details: keytruda was prepared using 4 vials, and the drug solution was collected from each vial and injected into an infusion bag.When checked the bag before dispensing the infusion bag, multiple small foreign objects were found.The injector's lot is unknown.The incident occurred after the protector and injector were connected.The drug added was keytruda.We would like an analysis of the size of the coring (contaminated in the bag).Additional information: the product that was connected to the infusion bag was 515309 can we verify- was it the same injector used to collect from the four vials? this is the same injector.515005 lot is unknown.Was an infusion adapter connected to the iv bag? the l connector is connected, and the collected medication is injected from the l connector into the infusion bag.
 
Additional Manufacturer Narrative
Follow up mdr for device evaluation/correction: based on investigation results, this complaint is no longer reportable.The involved device did not contribute to the reported failure coring.It was reported that particles were observed inside an iv bag.For investigation, one iv bag, one l-connector, and a spike set not manufactured by bd were provided to our quality team.Upon inspection, a gray particle was observed inside the infusion bag, verifying the reported concern.Testing was performed and it was determined that the particle was consistent with material from the rubber stopper of the infusion bag.No damage or related defects were identified within our device that could have contributed to this observation.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.As a lot number was unavailable for this incident, a device history record review could not be completed.Coring of the rubber stopper may occur depending on stopper quality, design, or if a poor connection is made.Based on the available information, we cannot definitively identify which spike was responsible for the particle observed, therefore a root cause cannot be identified at this time.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35C MULTIPACK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22327118
Report Number3003152976-2025-00302
Device Sequence Number9582575
Product Code ONB
UDI-Device Identifier00382905151064
UDI-Public(01)00382905151064
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown